# SDR GTIA012102

- Difficulty date: November 7, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT POWER PLANT NOSE COWL AFT INNER SECTION CRACK.  REMOVED CRACKED WEB DOUBLER FROM NOSE COWL.  FABRICATED NEW DOUBLER AND WEB.  INSTALLED DOUBLER ON WEB.  INSTALLED WEB PER DC9 SRM 51-30-2.  (M)
